MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® R GRIT BLASTED PROX BODY SMALL; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® R GRIT BLASTED PROX BODY SMALL; HIP COMPONENT
Model Number PPW39102
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, a patient was revised for stem loosening.

Brand Name
PROFEMUR® R GRIT BLASTED PROX BODY SMALL
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12388982
Report Number3010536692-2021-00467
Device Sequence Number20173589
Product Code LWJ
UDI-Device IdentifierM684PPW391021
UDI-PublicM684PPW391021
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K003016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPPW39102
Device Catalogue NumberPPW39102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown